# SDR COE2008F00001

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Engine: Pwa PW120
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56777508012
- Part serial: 227
- Condition: Failed
- Location: Nr 2 Eng Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, FLT NR 8202: DURING TAKEOFF ROLL THE CREW NOTICED THAT ANALOG PORTION ON THE NR 2 ENGINE TORQUE GAGE WAS INOPERATIVE.  TAKEOFF WAS ABORTED AND THE AC WAS SAFELY TAXIED BACK TO THE BLOCKS.  REMOVED AND REPLACED THE TORQUE GAUGE.  (K)
